Go to: Alfuraidan, M. R. Website


Teaching Assignment and Office Hours

Name: Dr.Alfuraidan, M. R. Phone: 1977 Off. Loc: 5-313 Email: monther@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days
 1  MATH102  39  10:00AM  63-137  LEC  MW
 2  MATH102  41  11:30AM  63-137  LEC  MW

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 
 
 11:30-01:00
 
 
 
 11:30-01:00
 
 
 
Remark:


Publications

Sno Publications Year Status
[1] Alfuraidan, M. R., E. D. Jorquera, and K. Khamsi, "Fixed Point Theorems for Monotone Caristi Inward Mappings”, Numerical Functional Analysis and Optimization," Numerical Functional Analysis and Optimization, 2018. 2018 Published
[2] Alfuraidan, M. R. and M. A. Khamsi, "On Gregus-'Ciri'c mappings on weighted graphs," Fixed Point Theory, 2018. Accepted. 2018 Accepted
[3] Alfuraidan, M. R. and Khamsi, M. A., "Coupled fixed points of monotone mappings in a metric space with a graph," Fixed Point Theory, vol. 19, no. 1, pp. 33-44, 2018. 2018 Published
[4] Alfuraidan, M. R., "On approximate common fixed points in metric spaces endoed with a graph," Journal of Nonlinear and Convex Analysis, vol. 19, no. 6, pp. 893-900, 2018. 2018 Published
[5] Alfuraidan, M. R. and Khamsi, M. A., "A fixed point theorem for monotone asymptotic nonexpansive Mappings," Proceedings of the American Mathematical Society, vol. 146, pp. 2451-2456, 2018. 2018 Published
[6] Alfuraidan, M. R., "Mann iteration process for monotone nonexpansive mappings with a graph," Georgian Math. J., June 2018. 2018 Published
[7] M. R. Alfuraidan, K. Khamsi, and N. Manav, "Fixed point theorem for uniformly Lipschitzian mappings in modular vector spaces," Filomat, vol. 31, no. 17, pp. 5435-5444, 2017. 2017 Published
[8] Alfuraidan, M. R., A. Laradji, and J. I. Hall, "Antipodal distance transitive Covers of Generalized Polygons," Journal of Algebraic Combinatorics, vol. 2017, pp. 1-20, 2017. 2017 Published
[9] Alfuraidan, M. R. and M. A. Khamsi, "Fibonacci-Mann Iteration for Monotone Asymptotically Nonexpansive Mappings," Bulletin of the Australian Mathematical Society, Mar. 2017. 2017 Published
[10] Alfuraidan, M. R. and Khamsi, M. A., "On multivalued G-monotone 'Ciri'c and Reich contraction mappings," Filomat, vol. 31, no. 11, pp. 3285-3290, 2017. 2017 Published
[11] Alfuraidan, M. R., M. A. Khamsi, and M. Bachar, "Fixed points of monotone asymptotically nonexpansive mappings in modular function spaces," Journal of Nonlinear and Convex Analysis, vol. 18, no. 4, pp. 565-573, 2017. 2017 Published
[12] M. R. Alfuraidan, "Topological aspects of weighted graphs with application to fixed point theory," Applied Mathematics and Computation, vol. 314, pp. 287-292, 2017. 2017 Published
[13] Alfuraidan, M. R. and Y. F. Zakariya, "Inverse graphs associated with finite groups," 4OR, vol. 5, no. 1, pp. 142-154, 2017. 2017 Published
[14] Alfuraidan, M. R. and Shukri, S. A., "Browder & Gohde fixed point theorem for G-nonexpansive mappings," The Journal of Nonlinear Sciences and its Applications, vol. 9, pp. 4078-4083, Apr. 2016.   2016 Published
[15] Alfuraidan, M. R. and Khamsi, M. A., "A note on coincidence points of multivalued weak G-contraction mappings," The Journal of Nonlinear Sciences and its Applications, vol. 9, pp. 4098-4103, Apr. 2016.   2016 Published
[16] Alfuraidan, M. R., "On Reich fixed point theorem of G-contraction mappings on modular function spaces," The Journal of Nonlinear Sciences and its Applications, vol. 9, pp. 4600-4606, Apr. 2016.   2016 Published
[17] Alfuraidan, M. R., "Retraction method in fixed point theory for monotone nonexpansive mappings," Carpathian J. Math., vol. 32, no. 3, pp. 271-276, 2016.   2016 Published
[18] Abbas, M., Alfuraidan, M. R., and Nazir, T., "Common fixed points of multivalued F-contractions on metric spaces with a directed graph," Carpathian J. Math., vol. 32, no. 1, pp. 1-12, 2016.   2016 Published
[19] Alfuraidan, M. R., Bachar, M., and Khamsi, M. A., "A graphical version of Reich's fixed point theorem," The Journal of Nonlinear Sciences and its Applications, vol. 9, pp. 3931-3938, Apr. 2016.   2016 Published
[20] Alfuraidan, M. R., "Metric Fixed Point Theory in Spaces with a Graph," in Fixed Point Theory and Graph Theory, Foundations and Integrative Approaches, M. R. Alfuraidan and Q.H. Ansari, Ed. Elsevier, 2016, pp. 287-361.   2016 Published
[21] Alfuraidan, M. R. and Ansari, Q. H., Ed., Fixed Point Theory and Graph Theory, Foundations and Integrative Approaches, Elsevier, 2016.   2016 Published
[22] Alfuraidan, M. R., "The Contraction Principle for Multivalued Mappings on a Modular Metric Space with a Graph," Canadian Mathematical Bulletin, vol. 59, no. 1, pp. 3-12, 2016.   2016 Published
[23] Alfuraidan, M. R., Bachar, M., and Khamsi, M. A., "Almost Monotone Contractions on Weighted Graphs," The Journal of Nonlinear Sciences and its Applications, vol. 2016, no. 8, pp. 5189-5195, 2016.   2016 Published
[24] M.Abbas, M. R. Alfuraidan, A. R. Khan, and T.Nazir, "Fixed point results for set-contractions on metric spaces with a directed graph," Fixed Point Theory and Applications, vol. 2015, no. 14, 2015.   2015 Published
[25] Alfuraidan, M. R., Bachar, M., and Khamsi, M. A., "On monotone contraction mappings in modular function spaces," Fixed Point Theory and Applications, vol. 2015, no. 2015:28, 2015.  doi: 10.1186/s13663-015-0274-9. 2015 Published
[26] Alfuraidan, M. R., "Remarks on monotone multivalued mappings on a metric space with a graph," Journal of Inequalities and Applications, vol. 2015, no. 2015:202, 2015.  doi: 10.1186/s13660-015-0712-6. 2015 Published
[27] Alfuraidan, M. R., "On monotone pointwise contractions in Banach spaces with a graph," Fixed Point Theory and Applications, vol. 2015, no. 2015:139, 2015.  doi: 10.1186/s13663-015-0390-6. 2015 Published
[28] Alfuraidan, M. R. and Khamsi, M. A., "Fixed points of monotone nonexpansive mappings on a hyperbolic metric space with a graph," Fixed Point Theory and Applications, vol. 2015, no. 2015:44, 2015.  doi: 10.1186/s13663-015-0294-5. 2015 Published
[29] Alfuraidan, M. R., "Fixed points of multivalued mappings in modular function spaces with a graph," Fixed Point Theory and Applications, vol. 2015, no. 2015:42, 2015.  doi: 10.1186/s13663-015-0292-7. 2015 Published
[30] Alfuraidan, M. R., "The contraction principle for mappings on a modular metric space with a graph," Fixed Point Theory and Applications, vol. 2015, no. 2015:46, 2015.  doi: 10.1186/s13663-015-0296-3. 2015 Published
[31] Alfuraidan, M. R., "Fixed points of monotone nonexpansive mappings with a graph," Fixed Point Theory and Applications, vol. 2015, no. 2015:49, 2015.  doi: 10.1186/s13663-015-0299-0. 2015 Published
[32] Alfuraidan, M. R., "On monotone Ciric quasi-contraction mappings with a graph," Fixed Point Theory and Applications, vol. 2015, no. 2015:93, 2015.  doi: 10.1186/s13663-015-0341-2. 2015 Published
[33] Alfuraidan, M. R. and M. A. Khamsi, "Caristi fixed point theorem in metric spaces with a graph," Abstract and Applied Analysis, vol. 2014, 2014.  Article ID 303484, http://dx.doi.org/10.1155/2014/303484 2014 Published
[34] Alfuraidan, M. R., "Remarks on Caristi's fixed point theorem in metric spaces with a graph," Fixed Point Theory and Applications, vol. 2014, no. 240, 2014.  doi: 10.1186/1687-1812-2014-240. 2014 Published
[35] Alfuraidan, M. R., "Antipodal Distance-Transitive Covers with Primitive Quotient of Diameter Two," Discrete Mathematics, vol. 313, pp. 2409-2422, Nov. 2013.   2013 Published
[36] Alfuraidan, M. R., "Bipartite Distance-Transitive Doubles with Primitive Halved of Diameter Two," Graphs and Combinatorics, vol. 29, no. 5, pp. 1151-1174, Sep. 2013.   2013 Published
[37] Alfuraidan, M. R., "A note on primitive distance-transitive graphs of diameter two," KFUPM, 2012.   2012
[38] M. R. Alfuraidan and J. I. Hall, "Imprimitive Distance-Transitive Graphs with Primitive Core of Diameter at least 3," Michigan Mathematical Journal, no. 58, pp. 31-77, 2009.   2009 Published
[39] M. R. Alfuraidan, "A Distance-Regular Graph with Intersection Array {4,2,2,1,1,1 1,1,1,2,2,4} Does Not Exist," in International Journal of Pure and Applied Mathematics, 2008, pp. 427-431.   2008
[40] M. R. Alfuraidan and J. I. Hall, "Smith’s Theorem and a characterization of the 6-cube as distance-transitive graph," Journal of Algebraic Combinatorics, vol. 24, no. 2, pp. 195-207, Sep. 2006.   2006 Published
[41] M. R. furaidan.  "Imprimitive Distance-Transitive Graphs," ,  Mishigan State University, Feb. 2004. 2004
[42] M. R. furaidan.  "On the Spectral Limit Points of Graphs," ,  King Fahd University of Petroleum & Minerals, Jun. 1996. 1996


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 A Distance-Regular Graph with Intersection Array M. R. Alfuraidan KFUPM Fast Track FT090002 Mar 2009 Feb 2010 Completed
2 The Approximation of pi to 16 decimals by Al-kashi in Al-Risala Al-uhitiyya M. S. Samman M. R. Alfuraidan KFUPM None Sep 2005 Aug 2006 1 Completed


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH102 39 182
MATH102 41 182
MATH101 29 181
MATH101 43 181
(See section: 29 )
MATH101 07 173 O1 O2 O3 O4
(See section: 12 )
MATH101 12 173
(See section: 07 )
MATH101 39 172 O1 O2
MATH531 01 172 F1 E1 E2
MATH101 45 171 O1 O2
MATH525 01 171 F1 E1 E2
MATH101 10 163 E1 F1 E2 O1 O2 O3 S1
MATH101 16 163
(See section: 10 )
MATH101 17 162 S1 O1 E1 E2 O2 O3
MATH531 01 162 S1 E1 O1 F1 E2 O2 O3
MATH101 22 161 S1 O1 O2 E1 O3 O4
(See section: 31 )
MATH101 31 161
(See section: 22 )
MATH305 01 142 E1 E2
MATH305 02 141 S1 E1 F1
MATH102 35 132 S1 O1 O2 O3
MATH425 01 132 S1 F1 E1 E2 E3
MATH101 19 131 S1 O1 O2 O3
MATH305 01 131 S1 F1 E1
MATH260 05 122 F1 E1 E2 S1 O1 O2 O3
MATH425 01 121 F1 E1 E2 E3 S1
MATH260 03 111 S1 O1 O2 E2
MATH305 01 102 F1 S1 O1
MATH201 19 101 S1 E1 E2 O1 O2 O3 O4 F1
MATH102 14 092 S1 O1 O2 O3 O4
MATH101 25 091 F1 E1 E2 O1 O2 O3 S1
MATH345 01 082 F1 E1 E2 S1 S1
MATH102 14 072 E1 E2 Q1 Q2 Q3 S1 O1 O2 O3 O4 F1
MATH202 12 062 S1 O1 Q1 Q2 Q3 Q5 Q4 O3 O4 O5 E1 E2 E3
MATH490 01 062
MATH201 11 061 E1 E2 Q1 Q2 Q3 S1 O1 O2 O3 O4 F1 O5
MATH201 14 061
(See section: 11 )
MATH102 10 052 S1 S2 E1 E2 Q1 Q2 Q5 O1 O2 Q3 Q4 F1
MATH305 01 052 S1 F1 E1 H1
MATH101 15 051 E1 Q1 S1 E2 O1 F1
MATH425 01 051 H1 F1 E1 E2 E3 H2 H4 H5 O1 S1 H3
MATH102 12 042 S1 Q1 Q2 Q3 Q4 E1 Q5 Q6 E2 O1 Q7 O2 F1
MATH102 17 042
(See section: 12 )
MATH101 15 041 Q1 F1 S1 Q2 Q3 F2 Q4 Q5 Q6 O1 F3
MATH101 20 041
(See section: 15 )


Teachnical Reports

# Title View

[Last Update: 01/17/2019]